EconPapers    
Economics at your fingertips  
 

The passport option

Leif Andersen, Jesper Andreasen and and Rupert Brotherton-Ratcliffe

Journal of Computational Finance

Abstract: ABSTRACT A passport option grants its holder the right to engage ina short/long trading strategy of his own choice, while obligating the option writer to cover any net losses on the strategy. Using appropriate shifts of numeraire, it is shown that the passport option price is the solution to a Markov control problem. The authors identify the optimal trading strategy and derive a nonlinear PDE satisfied by the asset-deflated option price. A closed-form pricing formula is derived in a special case. For the general case, the paper illustrates how a Crank-Nicholson finite-difference scheme can be used to price the option. The numerical scheme is shown to be applicable to a number of variations on the basic option contract, including American exercise and time-discrete trading strategies. >

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-computational-finance/2160451/passport-option (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160451

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2160451